# SDR DALA2020111603718

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 1,199 hours, 580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergen Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 EOM IN YELLOW BAND.  SERVICED L1 DOOR EOAM, PER A220 AMP 52-11.  EOAM SAFETY PIN INSTALLED AND REMOVED, PER A220 AMP 52-00.  VERIFIED L1 DOOR EOAM SAFETY PIN REMOVED.  RII ITEMS C/W, IAW A220 AMP 52-11-08.
